New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

schamy
New Member


Date Joined May 2008
Total Posts : 2
   Posted 5/2/2008 1:38 PM (GMT -6)   
Has anyone experienced a rash when tapering down off prednisone? I was at 40 mg and I tapering down. I just dropped from 15 mg to 10 mg 2 days ago and today I woke up and the trunk of my body is covered in a red itchy rash. I was just wondering if anyone else has had trouble with prednisone and rashes?

cycling_sasquatch
Regular Member


Date Joined May 2007
Total Posts : 169
   Posted 5/2/2008 1:46 PM (GMT -6)   
I can't say that I've experienced that, but I'd check with your doctor. Are you on anything else? It is probably nothing (rashes seem to be a common symptom of a lot of stuff), but I'd get it checked out for sure. If you are on something else like Imuran, definitely get it checked out.
UC diagnosed Dec. 2006
Azathioprine 200mg/day
Prednisone 2.5 (trying to taper-started at 60mg 6/1/07)
Multivitamin, B complex vit., fish oil, calcium, fiber supplement, probiotic, adrenal support


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 5/2/2008 1:56 PM (GMT -6)   
Definitely worth a call to the doctor! Let us know what you find out.
Pan-colitis and GERD diagnosed May 2003
Osteopenia diagnosed Feb 2006
Status:  Flaring :(
 
30mg pred, Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
 
Co-Mod for the UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 5/2/2008 3:20 PM (GMT -6)   
OMG!!! I just realized yesterday that it was some kind of rash on my face and not all breakouts. It's small red bumps on my cheeks and under my chin. I have just tapered from 40 mg a day to 5mg a day by 5mg a week. I just got down to 5mg last Sat.

I was using toner and zit creme for the pimples I was getting and it just kept, getting worse and worse I thought I was breaking out. Well I just ran out of my cetaphil face wash and when I bought it, it came w/free lotion and I have been putting that on and it has improved 50% over the past two days.

Let me know if you go to the doc and what they say.
Beth, 32 ~ Major Flare Sept/Oct 07 ~ in remission
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.  Do you have edema? If so, check your blood protien level!
Pre-Diabetic from Prednisone use - Low carb/sugar diet & exercise.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 17, 2018 12:37 PM (GMT -6)
There are a total of 2,982,440 posts in 326,999 threads.
View Active Threads


Who's Online
This forum has 161819 registered members. Please welcome our newest member, Willow1684.
429 Guest(s), 6 Registered Member(s) are currently online.  Details
GoBucks, Jo-nock, McKrunkface, LJohn23, nakamura1967, borborygmi